# SDR AALA20040884

- Difficulty date: August 18, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD AFT ENGINE MOUNT BOLT COUNTER BORE CORRODED.  CORROSION REMOVED AND COUNTER BORE TREATED, PRIMED, AND PAINTED PER ESO 30595.
